Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What causes pain after insertion of minera coil and how can this pain be alleviated ?

my wife has just had a merana coil fitted and is still in very much pain like very heavy period pains after 4 days i feel it should be removed. should she stick with it for a few days longer to see if this does ease
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, Mirena coil usually cause increased bleeding and spotting in the first few months and periods over time may become shorter, lighter or even stop. However contact your healthcare provider if sustained menstrual flow occurs even after the first 3 to 6 months of Mirena use Thanks and regards
Answered: Sat, 19 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor